# SDR SWAA2023070674953

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 73,388 hours, 43,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE AROUND LEFT OVER WING EXIT DOOR.<[01] R/R EMERGENCY LIGHT CHARGER ASSEMBLY AND BATTERY PACK AT LEFT OVER WING EXIT DOOR; POSITION M166 PER AMM 33?51?06.
